# SDR TSAA20160322007

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP AT STATION 303.9, JUST ABOVE LOWER HINGE, AT WL 238 LT & REPAIRED IAW SRM 53-10-01 REPAIR 14 REV 108.  BEAR STRAP REPAIR AREA AT STATION 303.9 RE-FINISHED AS REQUIRED IAW AMM 51-21-99 REV 82.
